# SDR SWAA2022122981737

- Difficulty date: December 14, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP LOCATED AT FWD CARGO COMPARTMENT ON BS500C AFT FACE AT LEVEL OF STRG26R 2022-688570<[01] REPLACED CLIP AND FASTENERS LOCATED AT FWD CARGO COMPARTMENT ON BS500C AFT FACE AT LEVEL OF STRG26R IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 REV A. SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED CLIP AND FASTENERS LOCATED AT FWD CARGO COMPARTMENT ON BS500C AFT FACE AT LEVEL OF STRG26R IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 REV A.   RII ACCOMPLISHED  SEE INDIVIDUAL SING OFF BELOW.
